# SDR TWAA0004101

- Difficulty date: March 13, 2000
- Submitted: March 15, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Aircraft time: 48,859 hours, 32,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 1 AND NUMBER 2 CABIN DOOR EMERGENCY LIGHTS REMAINED ON AFTER SHUT DOWN.  AT THE L1 DOOR REPLACED THE BATTERY PACK, (P/N 9008-3), AND AT THE L2 DOOR REPLACED THE LIGHT ASSEMBLY, (P/N 10-0067-9).  CHECK-C 12-12-99 MCI.
